# SDR CHQ00017

- Difficulty date: August 13, 2001
- Submitted: August 14, 2001
- Operation: Air carrier
- Aircraft: CHQ
- Make and model: Emb EMB-145
- Aircraft serial: 279
- Aircraft time: 1,499 hours, 1,109 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Control Unit
- Condition: Failed
- Location: Elevator
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CAPT MAIN PITCH TRIM INOP.
